Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

New formulations of the equations for compressible flow


Authors: B. L. Hicks, P. E. Guenther and R. H. Wasserman
Journal: Quart. Appl. Math. 5 (1947), 357-361
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/21788
MathSciNet review: 21788
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/21788
Article copyright: © Copyright 1947 American Mathematical Society

American Mathematical Society